# SDR COMA2010012550021

- Difficulty date: January 22, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N812CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7381
- Aircraft time: 23,646 hours, 20,021 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R53611541
- Condition: Cracked
- Location: Fuselage
- Part time: 23,646 hours, 20,021 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD CRACKED AT FS 621.00 LBL 27.50 ABOVE CARGO DOOR TRACK.  REPAIRED AFT PRESSURE BULKHEAD FS 621.00 LBL 27.50 IAW REO 601R-53-61-1541.
